# SDR CWQR20121011051

- Difficulty date: October 11, 2012
- Submitted: October 19, 2012
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 5,989 hours
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 69331603
- Condition: Cracked
- Location: Rudder Assy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND THE RUDDER ASSY LOWER CLOSE-OUT RIB TO BE CRACKED ON RT SIDE ABOUT 2" LONG.  REPLACED CLOSE-OUT RIB.
